# SDR MASA2010102501178

- Difficulty date: October 24, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N505MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10070
- Aircraft time: 20,230 hours, 14,118 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Quick Disconnect
- Condition: Loose
- Location: Brake System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 3 BRAKE QD LOOSE.  MX RE-SECURED QD.
